Alert archive / Pennsylvania / Areal Flood Advisories in 2017
Areal Flood Advisory 49, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 23, 2017, 9:23 PM EDT for Berks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 112 min.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2017, 9:23 PM EDT (01:23 UTC)
- Expired
- Jun 23, 2017, 11:15 PM EDT
- In force
- 112 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Berks County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 144 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted.
876
WGUS81 KPHI 240123
FLSPHI
Flood Advisory
National Weather Service MOUNT HOLLY NJ
923 PM EDT FRI JUN 23 2017
PAC011-077-095-240315-
/O.NEW.KPHI.FA.Y.0049.170624T0123Z-170624T0315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Lehigh PA-Northampton PA-
923 PM EDT FRI JUN 23 2017
The National Weather Service in MOUNT HOLLY NJ has issued a
* Flood Advisory for...
Northeastern Berks County in eastern Pennsylvania...
Lehigh County in eastern Pennsylvania...
Southwestern Northampton County in eastern Pennsylvania...
* Until 1115 PM EDT
* At 919 PM EDT...Doppler radar indicated an area of moderate to
heavy rain due to thunderstorms moving out of Lehigh into
Northampton County. This will cause minor flooding in the advisory
area.
* Some locations that will experience flooding include...
Allentown, Bethlehem, Emmaus, Northampton, Hellertown, Kutztown,
Hamburg, Slatington, Bath, Walnutport, Topton, Leesport,
Shoemakersville, Bernville, Steuben, Strausstown, Lenhartsville,
Neffs, Coffeetown and New Tripoli.
Although rain has ended or will be ending soon over the advisory
area, continuing runoff may cause some additional minor flooding
problems.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4058 7605 4057 7602 4063 7600 4080 7558
4081 7549 4060 7527 4041 7609 4052 7622
$$
amc1 follow-up statement
810
WGUS81 KPHI 240305
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
1105 PM EDT FRI JUN 23 2017
PAC011-077-095-240315-
/O.EXP.KPHI.FA.Y.0049.000000T0000Z-170624T0315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Lehigh PA-Northampton PA-
1105 PM EDT FRI JUN 23 2017
...THE FLOOD ADVISORY WILL EXPIRE AT 1115 PM EDT FOR NORTHEASTERN
BERKS...LEHIGH AND SOUTHWESTERN NORTHAMPTON COUNTIES...
LAT...LON 4058 7605 4057 7602 4063 7600 4080 7558
4081 7549 4060 7527 4041 7609 4052 7622
$$
MPSWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 23, 5:19 PM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jun 23, 5:19 PM EDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
519 PM EDT Fri Jun 23 2017
.SYNOPSIS...
A cold front over the Midwest states this afternoon will move
through the region on Saturday. Meanwhile, remnant tropical moisture
will stream northeastward ahead of the front. High pressure builds
in from the Great Plains and Midwest region for the second half of
the weekend. A weak cold front is expected to move through the
region Monday night or Tuesday. High pressure returns to the area
for the middle of next week before moving off the coast late in the
week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch 369 is in effect until 10 pm.
Previous discussion...
Not many changes from the previous forecast. We still expect to
see scattered showers and thunderstorms to move into our region
from the west over the next several hours. Any clearing this
afternoon has been mostly self-destructive as cumulus fields
have developed quickly when there has been any clearing (except
over Delmarva - where a stronger cap is in place). As a result,
we are slightly cooler than previously expected at the surface.
However, still warm enough for ML CAPE values above 500 J/kg
across our region. In addition, a favorable wind profile with
increasing amounts of 0-6 km shear (primarily speed shear, as
flow above 900 mb is nearly unidirectional). Thus, there remains
a marginal to slight risk for severe storms over our region
through the evening hours.
Once we get to late this evening, we should see a brief lull as the
short wave trough weakens and the boundary layer stabilizes. After
midnight though, the cold front is expected to approach the region
from the west, and just ahead of this front, we should see one more
round of showers and thunderstorms. By tonight, the threat shifts
from strong winds to heavy downpours. However, the progressive
nature of the front should limit any flooding threat.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
The biggest difference with the latest model runs was how much
faster most models bring the front through the area, with many
models showing it clearing the coast by 12Z. I'm not sure it will
move through that quickly, but did trend faster. This has not only
implications for how quickly we dry out (likely should see dry
conditions across the region by late morning), but also in the wind
forecast and with the max temperature forecast (chose to go closer
to the cooler operational models than the MOS guidance).
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The large-scale pattern over the CONUS will feature an upper trough
east of the Rockies and an upstream ridge through early next week.
For our area, this pattern will 1) allow for a break in the active
stretch of weather we have had recently and 2) keep us far away from
the heart of the summer heat (western CONUS).
A cold front will slowly approach from the northwest Monday before
moving through the forecast area sometime either Monday night or
Tuesday morning. Meanwhile, a series of shortwave disturbances
rounding the base of Great Lakes upper trough may provide a source
of deeper lift for showers both days. The bulk of the forcing for
ascent looks to remain upstream of our area on Monday, so it is
likely that any diurnally-driven convection will be sparse in
coverage and confined to the higher terrain N/W of the Fall Line.
There is no mention of thunder in the forecast for Monday as
soundings from both the NAM and GFS do not indicate a favorable
environment for sustained deep convection owing to limited moisture
availability and a residual capping inversion in place. Despite a
post-frontal regime, the setup may be slightly more conducive for
low-topped thunderstorms on Tuesday as a cold pool aloft that is
associated with the upper trough shifts overhead and helps steepen
the mid-level lapse rates.
Mainly dry conditions are expected Tuesday night-Thursday with high
pressure influencing our weather. Showers and storms return to the
forecast next Friday as high pressure shifting offshore and the next
low pressure system approaches from the west. Kept PoPs low (20-30
percent) for Friday given the considerable model disagreement on D7.
Temperatures will be slightly below normal and quite comfortable for
outdoor activity with highs for most of the area in upper 70s and
lower 80s (except mid 80s on Sunday across the I-95 corridor, east)
through the middle of next week. Temperatures gradually return to
near normal late in the week as the high moves off the coast and
southerly return flow develops.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
MVFR and even brief IFR conditions will be possible with any showers
and thunderstorms that may move over the TAF sites. The primary
period for showers and thunderstorms will be first through 03Z, and
then again between 08 and 12Z (possibly going as late as 15Z for the
coastal sites including KACY and KMIV).
Otherwise, mostly VFR conditions are expected with skies clearing
after 15Z.
Breezy southwesterly winds, with gusts up to 20 kt will be possible
through about 00Z. An abrupt wind shift, winds shifting from
southwesterly to northwesterly, is expected with a cold front
moving over the area generally between 10 and 15Z.
OUTLOOK...
Saturday night through Monday morning...VFR. Winds primarily out of
the W or NW.
Monday afternoon through Tuesday...Most VFR but sub-VFR restrictions
still a possibility, especially on Tuesday in locally heavier
showers.
Tuesday night and Wednesday...VFR.
&&
.MARINE...
SCA conditions, for both winds and seas are expected to continue
tonight and tomorrow. An abrupt wind shift from southwesterly to
northwesterly winds is expected by mid day Saturday. Winds may
diminish a bit behind the front, but seas are expected to remain
elevated through much of the day.
OUTLOOK...
Saturday night...Did not extend the current SCA into Saturday night
with seas likely to drop below 5 ft in our coastal Atlantic waters.
W-SW winds around 10 kt early in the evening shift to NW behind a
cold front.
Sunday through Wednesday...Winds and seas are expected to remain
below SCA criteria. An isolated tstm possible on Tuesday.
RIP CURRENTS...
A moderate risk for the formation of dangerous rip currents
continues today for the NJ shore. For tomorrow, winds will be
shifting off shore, but a 5 to 6 ft swell may lead to a moderate
risk for the formation of dangerous rip currents especially
along the central and southern NJ shore. For the northern NJ
shore and the Delaware beaches, the risk is expected to be low
at this time. However, even with a low risk...the bigger diurnal
difference in the tide cycle due to the new moon today could
mean some rapidly changing conditions.
&&
.TIDES/COASTAL FLOODING...
Very high astronomical tides will continue through the next few days
in association with the new moon today. However, flow should be
shifting more offshore, so though spotty minor tidal flooding
is possible with this afternoon/evening's high tide, the threat
for widespread minor tidal flooding has diminished.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ450>455.
Small Craft Advisory until 9 PM EDT this evening for ANZ430-
431.
&&
Synopsis...Klein
Near Term...Johnson
Short Term...Johnson
Long Term...Klein
Aviation...Johnson
Marine...Johnson/Klein
Tides/Coastal Flooding...Hazardous weather outlook, Jun 23, 5:24 PM EDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 524 PM EDT Fri Jun 23 2017 DEZ002-MDZ012-015-019-020-NJZ021-242130- Kent-Kent MD-Queen Annes-Talbot-Caroline-Cumberland- 524 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for central Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Tonight. Pockets of heavy rainfall could lead to localized flooding, primary in poor drainage areas, late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-PAZ054-055-242130- Sussex-Carbon-Monroe- 524 PM EDT Fri Jun 23 2017 ...SEVERE THUNDERSTORM WATCH 369 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Pockets of heavy rainfall could lead to localized flooding, primary in poor drainage areas, late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-242130- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 524 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Gusty showers and isolated thunderstorms tonight will be capable of producing locally strong winds to 34 kt or higher. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ012-013-242130- Middlesex-Western Monmouth- 524 PM EDT Fri Jun 23 2017 ...SEVERE THUNDERSTORM WATCH 369 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and northern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is the possibility for spotty minor tidal flooding at high tide this evening. Pockets of heavy rainfall could lead to localized flooding, primary in poor drainage areas, late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ003-004-NJZ020-022-023-027-242130- Inland Sussex-Delaware Beaches-Ocean-Atlantic-Cape May- Southeastern Burlington- 524 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Tonight. There is the possibility for spotty minor tidal flooding at high tide this evening. Pockets of heavy rainfall could lead to localized flooding, primary in poor drainage areas, late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-242130- Eastern Monmouth- 524 PM EDT Fri Jun 23 2017 ...SEVERE THUNDERSTORM WATCH 369 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a moderate risk for the development of dangerous rip currents. There is the possibility for spotty minor tidal flooding at high tide this evening. Pockets of heavy rainfall could lead to localized flooding, primary in poor drainage areas, late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning Saturday. A moderate risk for the development of dangerous rip currents may continue into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ024>026-242130- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- 524 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. There is a moderate risk for the development of dangerous rip currents. There is the possibility for spotty minor tidal flooding at high tide this evening. Pockets of heavy rainfall could lead to localized flooding, primary in poor drainage areas, late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning Saturday. A moderate risk for the development of dangerous rip currents may continue into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ007>010-015-PAZ060>062-070-071-101>106-242130- Warren-Morris-Hunterdon-Somerset-Mercer-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 524 PM EDT Fri Jun 23 2017 ...SEVERE THUNDERSTORM WATCH 369 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. A few storms that develop late this afternoon and this evening may become strong to severe with the greatest risk occurring between 5 and 9 PM. Locally damaging winds will be the primary threat from these storms. Pockets of heavy rainfall could lead to localized flooding, primary in poor drainage areas, late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-MDZ008-NJZ016>019-242130- New Castle-Cecil-Salem-Gloucester-Camden-Northwestern Burlington- 524 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for northern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Tonight. A few storms that develop late this afternoon and this evening may become strong to severe with the greatest risk occurring between 5 and 9 PM. Locally damaging winds will be the primary threat from these storms. Pockets of heavy rainfall could lead to localized flooding, primary in poor drainage areas, late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 23, 6:50 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG WYOMISSING 40.33N 75.95W
06/23/2017 BERKS PA 911 CALL CENTER
TREE DOWN ON WELLINGTON ROAD.
0558 PM TSTM WND DMG UNION TWP 40.23N 75.79W
06/23/2017 BERKS PA 911 CALL CENTER
A TREE BLOCKED TRAFFIC ON A LOCAL ROAD.
&&
EVENT NUMBER PHI1700837 PHI1700838
GAINESSpecial weather statement, Jun 23, 6:57 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
657 PM EDT FRI JUN 23 2017
PAZ103>106-232330-
Lower Bucks-Upper Bucks-Eastern Montgomery-Western Montgomery-
657 PM EDT FRI JUN 23 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN MERCER...EAST CENTRAL
MONTGOMERY...SOUTHEASTERN BUCKS AND NORTHEASTERN PHILADELPHIA
COUNTIES...
At 656 PM EDT, a strong thunderstorm was located over Chalfont, or 17
miles north of Philadelphia, moving southeast at 35 mph.
Winds up to 50 mph are possible with this storm.
Locations impacted include...
Bensalem, Ewing, Lansdale, Doylestown, Hatboro, Chalfont, Yardley,
Newtown, Langhorne, Bryn Athyn, Ivyland, Feasterville-Trevose,
Fricks, Feasterville, Woodside, Richboro, Langhorn, Levittown,
Horsham and New Britain.
LAT...LON 4007 7491 4009 7496 4012 7497 4012 7498
4014 7501 4013 7503 4025 7529 4034 7524
4027 7485 4025 7484
TIME...MOT...LOC 2256Z 288DEG 30KT 4025 7519
MeolaSpecial weather statement, Jun 23, 7:06 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
706 PM EDT FRI JUN 23 2017
NJZ008>010-012-232330-
Morris-Hunterdon-Somerset-Middlesex-
706 PM EDT FRI JUN 23 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MORRIS...
EASTERN HUNTERDON...SOUTHERN WARREN...SOMERSET AND NORTHEASTERN
MIDDLESEX COUNTIES...
At 705 PM EDT, strong thunderstorms were clustered near White House
Station, or 10 miles west of Somerville, moving east at 40 mph.
Winds up to 50 mph are possible with this storm.
Locations impacted include...
Morristown, Somerville, Somerset, Bridgewater, Dover, Madison,
Middlesex, Florham Park, East Hanover, Bound Brook, Manville,
Chatham, Boonton, Rockaway, Morris Plains, Mendham, Flemington,
Mountain Lakes, High Bridge and Clinton.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
LAT...LON 4056 7423 4043 7490 4068 7505 4073 7495
4094 7442 4080 7435 4076 7438 4075 7436
4067 7446 4066 7445 4066 7441 4065 7440
4060 7446 4061 7431 4059 7428 4060 7425
TIME...MOT...LOC 2305Z 248DEG 34KT 4059 7482
MeolaSpecial weather statement, Jun 23, 7:13 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
713 PM EDT FRI JUN 23 2017
NJZ009-010-012-015-PAZ105-106-240000-
Hunterdon-Somerset-Middlesex-Mercer-Lower Bucks-Upper Bucks-
713 PM EDT FRI JUN 23 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTERDON...
MERCER...NORTHERN BURLINGTON...SOUTH CENTRAL SOMERSET...WESTERN
MONMOUTH...SOUTHWESTERN MIDDLESEX AND EAST CENTRAL BUCKS COUNTIES...
At 713 PM EDT, a strong thunderstorm was located near New Hope, or 13
miles northwest of Trenton, moving east at 35 mph.
Winds up to 50 mph are possible with this storm.
Locations impacted include...
Trenton, South Brunswick, Ewing, Princeton, Hightstown, Pennington,
New Hope, Yardley, Newtown, Hopewell, Allentown, Rocky Hill,
Stockton, Washington Crossing, Skillman, Princeton Meadows, Windsor,
Kingston, Plainsboro Center and Lumberville.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4021 7455 4018 7457 4018 7461 4016 7460
4017 7468 4019 7470 4017 7471 4022 7508
4041 7508 4043 7454 4022 7453
TIME...MOT...LOC 2313Z 273DEG 32KT 4030 7499
MeolaLocal storm report, Jun 23, 7:35 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLOOD SOUDERTON 40.31N 75.32W
06/23/2017 MONTGOMERY PA BROADCAST MEDIA
ROUTE 113 BLOCKED. SEVERAL CARS IN HIGH WATER. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1700839
SFJSpecial weather statement, Jun 23, 7:46 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
746 PM EDT FRI JUN 23 2017
PAZ054-055-060>062-240045-
Lehigh-Monroe-Northampton-Berks-Carbon-
746 PM EDT FRI JUN 23 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WARREN...
BERKS...LEHIGH...SOUTHERN CARBON...SOUTHWESTERN MONROE AND
NORTHAMPTON COUNTIES...
At 745 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New Tripoli to Myerstown. Movement
was east at 35 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Allentown, Reading, Easton, Lehighton, Bethlehem, Forks, Emmaus,
Wyomissing, Northampton, Wilson, Hellertown, Nazareth, Palmerton,
Bangor, Kutztown, Jim Thorpe, Hamburg, Slatington, Fleetwood and
Laureldale.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4052 7625 4058 7605 4057 7602 4065 7598
4074 7576 4089 7597 4098 7514 4087 7505
4085 7510 4083 7508 4077 7514 4078 7517
4073 7518 4043 7551 4045 7553 4034 7562
4034 7619 4049 7643
TIME...MOT...LOC 2345Z 248DEG 29KT 4070 7579 4040 7630
MeolaThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:54 PM EDT | Areal Flood Advisory | PHI | Northampton | 3 hr |
| Jun 23, 11:42 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jun 23, 11:58 PM EDT | Special Weather Statement | PHI | Philadelphia | 47 min |
| Jun 24, 3:25 AM EDT | Areal Flood Advisory | PHI | Bucks, Lehigh, Monroe, Montgomery, Northampton | 4 hr |
| Jun 24, 4:02 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Montgomery | 4 hr |
| Jun 24, 5:22 AM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 4 hr |
| Jun 24, 7:09 AM EDT | Areal Flood Advisory | PHI | Bucks | 4 hr |
| Jun 24, 7:21 AM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 4 hr |
| Jun 24, 11:16 AM EDT | Areal Flood Warning | PHI | Philadelphia | 3 hr |
| Jun 24, 2:10 PM EDT | Areal Flood Warning | PHI | Philadelphia | 110 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2017Every areal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.